On poles of scattering matrices for several convex bodies
Journées équations aux dérivées partielles (1990), article no. 6, 9 p.
@article{JEDP_1990____A6_0,
     author = {Ikawa, Mitsuru},
     title = {On poles of scattering matrices for several convex bodies},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1990},
     mrnumber = {91j:35212},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1990____A6_0}
}
Ikawa, Mitsuru. On poles of scattering matrices for several convex bodies. Journées équations aux dérivées partielles (1990), article  no. 6, 9 p. http://www.numdam.org/item/JEDP_1990____A6_0/

1. C. Bardos, J.C. Guillot and J. Ralston, La relation de Poisson pour l'équation des ondes dans un ouvert non borné. Application à la théorie de la diffusion, Comm. Partial Diff. Equ. 7 (1982), 905-958. | MR 84d:35120 | Zbl 0496.35067

2. R. Bowen, “Equilibrium states and the ergodic theory of Anosov differomorphism”, S.L.M., 470, Springer-Verlag, Berlin, 1975. | MR 56 #1364 | Zbl 0308.28010

3. C. Gérard, Asymptotique des poles de la matrice de scattering pour deux obstacles strictement convexes, Bull. S.M.F. Tome 116 Mémoire n° 31 (1989). | Numdam | Zbl 0654.35081

4. M. Ikawa, On the poles of the scattering matrix for two strictly convex obstacles, J.Math. Kyoto Univ. 23 (1983), 127-194. | MR 84e:35118 | Zbl 0561.35060

5. M. Ikawa, Decay of solutions of the wave equation in the exterior of several convex bodies, Ann. Inst. Fourier 38 (1988), 113-146. | Numdam | MR 90a:35028 | Zbl 0636.35045

6. M. Ikawa, On the existence of poles of the scattering matrix for several convex bodies, Proc. Japan Acad. 64 (1988), 91-93. | MR 90i:35211 | Zbl 0704.35113

7. M. Ikawa, Singular perturbation of symbolic flows and poles of the zeta functions, to appear in Osaka J.Math. | Zbl 0708.58019

8. M. Ikawa, On the distribution of poles of the scattering matrix for several convex bodies, to appear in Proc. of Conference in Honor of Prof. T. Kato “Functional analysis and its applications”. | Zbl 0754.35103

9. M. Ikawa, On the existence of poles of zeta functions for certain symbolic dynamics, in preparation.

10. P.D. Lax and R.S. Phillips, “Scattering theory, Revised Edition”, Academic Press, New York, 1989. | MR 90k:35005 | Zbl 0697.35004

11. R. Melrose, Polynomial bound on the distribution of poles in scattering by an obstacle, Journées Equations aux Dérivées Partielles, St.Jean de Monts (1984). | Numdam | Zbl 0621.35073

12. W. Parry, Bowen's equidistribution theory and the Dirichlet density theorem, Ergod. The. & Dynam. Sys. 4 (1984), 117-134. | MR 86j:58125 | Zbl 0567.58014

13. W. Parry and M. Pollicott, An analogue of the prime number theorem for closed orbits of Axiom A flows, Ann.Math. 118 (1983), 537-591. | MR 85i:58105 | Zbl 0537.58038